# SDR ASAA0410375

- Difficulty date: August 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER BS 787 PLUS 5 INCHES STRINGER 22R WL 155.  REMOVED AND REPLACED STRINGER BS 773-792 STRINGER 22R, WL 5.  (M)
